Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the singularities of linear partial differential equations


Author: Bernard Osgood Koopman
Journal: Trans. Amer. Math. Soc. 31 (1929), 687-693
MSC: Primary 35A20; Secondary 35G20
MathSciNet review: 1501507
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A20, 35G20

Retrieve articles in all journals with MSC: 35A20, 35G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501507-8
PII: S 0002-9947(1929)1501507-8
Article copyright: © Copyright 1929 American Mathematical Society